# SDR 07122101

- Difficulty date: December 21, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757231
- Aircraft serial: 24737
- Aircraft time: 55,262 hours, 19,251 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A511506K0140
- Condition: Loose
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY LP 003727, ITEM 1: LT HYD QUANTITY FELL TO 0.01 SHORTLY AFTER TO PTC PRESS NORMAL.  LP 003727, ITEM 1: AFTER INSPECTION FOUND LOOSE HYDRAULIC LINE. TIGHTEN B-NUT SERVICE HYD SYSTEM OPS CHECK NORMAL.
